# SDR SWIA2021091360942

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 - FRAME CORRODED ON FWD AND AFT SIDE BTWN STGRS 24L/25R     (C-CHECK RO 9/8/2021)    REMOVED FRAME AT FS333 FROM STGR 21L TO STGR 25R AND INSTALLED NEW FRAME AT FS333 TO STGR 21L TO STGR 25R REF TO CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV. E. COMPLIED WIT TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. NO LEAKS NOTED.
